# SDR IPXA2020092560620

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO FLOOR SUPPORT ANGLE CRACK AT STA 1721.  REPAIRED CENTER CARGO FLOOR SUPPORT ANGLE AT STA 1721, IAW SRM 51-35-01, VT-SAA EA NR 011-5300-01-A8572 I/R AND UPS EO NR MD11-5300-77923-A.  (MINOR)
